# SDR AALA202210176691

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 70,503 hours, 28,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A8100
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 55,911 hours, 29,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING TASK CARD 26L00025010 TO REPLACE SLIDE S/N A9044. REPLACEMENT SLIDE S/N A8100 WAS FOUND TO BE PACKED IMPROPERLY ALSO SLIDE COVER WOULD NOT ATTACH PROPERLY. THIS WAS THE L4 POSITION. MAINTENANCE REMOVED THE DEFECTIVE SLIDE AND RETURNED IT BACK TO THE STOCKROOM AS BEING BAD FROM STOCK SO IT CAN BE SENT OUT TO THE REPAIR VENDOR. MAINTENANCE INSTALLED A SERVICEABLE SLIDE IN THE L4 POSITION PER TASK CARD 26L00025010.
